MathSciNet Relay Station
MathSciNet bibliographic data
MR2290352 33C10
Penfold, Robert; Vanden-Broeck, Jean-Marc; Grandison, Scott Monotonicity of some modified Bessel function products. Integral Transforms Spec. Funct. 18 (2007), no. 1-2, 139–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement